MAUDE Adverse Event Report: NANOHIVE MEDICAL, LLC HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

NANOHIVE MEDICAL, LLC HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 08-A-2001-4007
Medical Device Problem Codes Migration (4003); Implant subsidence (4078)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Inadequate Osseointegration (2646)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was discarded at hospital and was not returned for evaluation.Radiographs of 6 week post-op, 12 weeks post-op, and post-revision surgery were provided.Radiographs from pre-op, intra-op, and immediate post-op were not provided.Patient was reported to have rheumatoid arthritis and the status of medication was unknown.The patient's post operative physical activity is unknown.Patient denied any trauma or fall.Operative level was cultured and no results were obtained as of this report date.Comparing the post-operative radiographs at the 6 weeks and 12 weeks shows most of the cage migration and subsidence occurred in the latter 6 week period.Non-union of the interbody to the bone and cage subsidence into the endplates is suspected based on the radiographs.A review of the dhr showed no issues for the lot numbers provided.C-l-0098 rev c hive standalone cervical system ifu was reviewed for this complaint.No single root cause could be determined with the information provided.Implant selection and placement, bone quality, space preparation, infection as well as post-operative excessive physical activity are possible causes or contributors.
 
Event or Problem Description
Third party agent reported to nanohive of a revision surgery due to a cage that had migrated posteriorly.Implantation surgery occurred on (b)(6) 2024 and was a two level anterior cervical discectomy fusion procedure at c4/5 and c5/6.During a routine follow up on (b)(6) 2024 , radiographic imaging noted a subsidence and migration of the patient's c5/c6 interbody and screw.The patient reported no trauma or pain.Revision surgery using a plate and cage occurred on (b)(6) 2024.The patient was reported to be recovering well with no additional concerns.

Brand Name
HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
NANOHIVE MEDICAL, LLC
12 gill st
suite 4500
woburn MA 01801
Manufacturer Contact
christy rickrode
12 gill st
suite 4500
woburn, MA 01801
8449435433
MDR Report Key21096641
Report Number3013462427-2025-00001
Device Sequence Number15612580
Product Code OVE
UDI-Device Identifier00817493024792
UDI-Public(01)00817493024792(11)230321(17)330321(10)GM005652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08-A-2001-4007
Device Catalogue Number08-A-2001-4007
Device Lot NumberGM005652
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X14MM BONE SCREWS; HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexFemale